# SDR AALA20150115008

- Difficulty date: January 15, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 47,651 hours, 7,592 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5113
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER CHORD IS CORRODED AT FS 325 & LBL 23.  REPAIRED FLOORBEAM IAW SRM 53-00-51 FIG 201.
